| Model Number |
ZXT150 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Visual Disturbances (2140); No Code Available (3191)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Date of event: unknown, as information was not provided.The best estimate date is between (b)(6) 2019 and (b)(6) 2020.(b)(4).All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported zxt150 17.0 diopter intraocular lens (iol) was implanted in the patient¿s ocular dexter (right eye) on (b)(6) 2019.The zxt150 17.0 diopter lens was explanted on (b)(6) 2020 and replaced with a zcboo 17.0 diopter lens due to complaints of intolerable severe dysphotopsia.There were no complications during surgery and the incision was not enlarged.Through follow up, customer account provided additional information confirming no serious patient injury, no unplanned suture(s), no unplanned vitrectomy, and patient outcome was reported as: doing well.No additional information was provided to johnson & johnson surgical vision.
Additional Manufacturer Narrative
Section d-10: device available for evaluation: yes.Section d-10: returned to manufacturer on: 02/19/2020.Section h-3 device returned to manufacturer: yes.Section h-3: device evaluated by manufacturer: yes.Device evaluation: the lens was cleaned, and no cosmetic defects were observed during visual inspection under magnification.The complaint issue could not be verified, and no product deficiency could be identified.Manufacturing records review: the manufacturing records for the product were reviewed, the product was manufactured and released according to specification.Historical data analysis: a search revealed that no other complaints for this production order number have been received.Conclusion: as a result, of the investigation there is no indication of a product malfunction or product quality deficiency.The reported issue was not verified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are nr-0148919 and capa-010215.